# SDR AALA201907029018

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,729 hours, 32,156 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 70297
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E SMOKE MESSAGE DISPLAYED ON CIDS PANEL AND CHIMES SOUNDED. MAINTENANCE REPLACED LAVATORY E SMOKE DETECTOR PER AMM 26-17-15.
